Hi guys, I had posted earlier about my low b12 levels and how I have been supplementing with sublingual strips (2000 mcg, b12, b6 and folate) and jarrows b12 (5000 mcg) since the past few months. I recently got a b12 serum test done and the results were in the 900-1000 range but that didn't stop me from supplementing. Recently I have started experiencing fatigue, muscle cramps, body ache, dizziness and confusion. I thought it might again be b12 deficiency and tried a different b12 brand - vegansafe, which is considered to be highly potent with both adeno and methyl, but no luck so far with the fatigue and muscle cramps. My question to all of you is could excess b12 cause the same symptoms as low b12? I have read a few posts as well as seen a video on YouTube where individuals were complaining of similar symptoms owing to a high b12 level. Should I discontinue the supplements or does excess b12 leads to deficiency in other minerals like magnesium which might be contributing to the weakness/muscle cramps? My GP couldn't care less and hence turning to you guys for help/insights.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.